PCP (phencyclidine) overdose is a medical emergency and requires immediate attention from a healthcare professional. The treatment for a PCP overdose will depend on the severity of the symptoms and may involve supportive care such as:
Monitoring the patient’s vital signs and providing oxygen and fluids if necessary
Activated charcoal may be given to absorb any remaining PCP in the stomach
Benzodiazepines may be used to control agitation, seizures, and muscle rigidity
Antipsychotic medications may also be used to control psychotic symptoms
In severe cases, the patient may require intubation and mechanical ventilation
Psychological support and counseling may be necessary for long-term recovery.
It is important to note that PCP overdose can be life-threatening and should always be treated as a medical emergency. If you suspect someone has overdosed on PCP, call 911 or seek immediate medical attention.